Bluelight

Thread: Insufflating Bupenorphine, then threw up

Results 1 to 4 of 4
  1. Collapse Details
    Insufflating Bupenorphine, then threw up 
    #1
    I just insufflated 4mg +/- .5mgs. I tried to take some benadryl to potentiate the high, but I just threw a little water in my mouth and threw three benadryl in there.. I kinda gagged on the benadryl and I couldnt swallow it. It ended up melting on my tongue (tasted SO disgusting, and it melted FAST!) and I fucking threw up. I snorted 2mg 45 minutes before this happened, and insufflated 2mg again about 10-15min before I threw up. Would throwing up have any effect (besides negligible effect) on how much suboxone I will absorb. I am thinking no, since snorting depends on your nose absorbing the drug through the sensitive mucous membranes in the nose and has nothing to do with the stomach (even though some will drip down there inevitably). I am just praying that I didn't lose a significant portion of the suboxone (25% or more!) (It was my last half, and I need it to wean down) If I wasted it, I am in for a HORRIBLE time
    Reply With Quote
     

  2. Collapse Details
     
    #2
    Bluelight Crew effie's Avatar
    Join Date
    Feb 2010
    Location
    UK
    Posts
    13,155
    It won't affect it if you insufflated the buprenorphine - you're right, snorting works by the drug being absorbed through the mucous membranes in your nose. As you said some of it may have dripped down the back of your nose into your stomach, but not much, and oral bioavailability of bupe is pretty low so it wouldn't have added much to the effects anyway. You should be okay

    Sounds like a nasty experience, hope you have recovered!
    Reply With Quote
     

  3. Collapse Details
     
    #3
    It feels less than I should expect from 4mg of Suboxone. Not sure if this is due to tolerance or what? But I hadn't taken sub in like 4 days (but I did take 300mg of Demerol orally yesterday at 3pm, could that of effected it?) I am trying to take at least 3 days in between every dose of opiate. So I can get some withdrawl in before I dose again, I figured that way, when I ran out, the withdrawls wouldn't be so bad. (suboxone withdrawl isn't that bad AT ALL in the first place if you didn't use it to substitute for another opiate, which I didn't, I used it more as a way to function in life after my oxy addiction (had already withdrew from the opiates when they were prescribed though) Ive loved suboxone ever since that one time I took 15 8mg suboxone over a period of 10 days. I had no noticeable withdrawl (I mightve been slightly irritated one day, with some extra anxiety, but that's nothing!), that's amazing!
    Suboxone is very euphoric for me (I like it better than Oxys, I must be the only one though?) Does anyone LOVE suboxone as an opiate? Or am I just lucky?

    So could that Demerol have effected my dose today? Cause it definitely doesn't feel like 4mg insuffalated. More like 2mg or so.
    Reply With Quote
     

  4. Collapse Details
     
    #4
    Good for you.

    I've never had one euphoric episode with suboxone. The best I can get is a mild "pleasant" feeling, which is mostly due to me knowing I won't feel any W/D.

    Hardly the rushing euphoria of a nice line of Oxy.

    I'm actually jealous!
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •